Feefo logo

Aspirin 75mg EC Gastro-Resistant Tablets | Pack of 56

  • Sale
  • Regular price £2.55



Aspirin EC 75mg Gastro-Resistant/Enteric Coated Tablets

Picture for illustration purposes - Brands supplied may vary

IMPORTANT
  • Aspirin 75mg tablets are not suitable for pain relief - They are to be used to thin the blood following a CV event or for preventative use.

Product details

Suitable for

Adults of 16 years and over.

Age Restriction

You must be at least 16 years old to purchase this product.

How to use

Read all of the enclosed leaflet for full instructions.

Before first use:Check with your doctor to make sure this medicine is suitable for you.

Check the foil is not broken before first use. If it is, do not take that tablet.

Adults of 16 years and over: Take one or two tablets once a day.

  • In some cases your doctor may advise you to take more tablets. In this case follow your doctor's instructions.
  • Do not take more than the amount recommended above.
  • Swallow the tablet whole with water. Do not cut, chew or crush the tablet.
  • Do not give to children under 16 years, unless on the advice of a doctor.

Hazards and Cautions
Do not take:

  • If under 16 years old, unless advised by a doctor
  • If allergic to, or have ever had a bad reactionto aspirin or similar medicines
  • If pregnant or breastfeeding
  • If you have:
      • a stomach ulcer or have had one in the past
      • had bleeding in the stomach or other types of bleeding
      • gout
      • a blood clotting disorder or taking medicines to thin the blood
      • severe kidney or liver problems

Storage

Do not store above 25ºC.

Store in the original package.

Use by the date on the end flap of the carton.

Keep all medicines out of the sight and reach of children.



Precautions

  • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.
  • Seek advice if you suffer from allergies.
  • Keep all medicines out of the reach of children.

Active ingredients

Aspirin 75mg

Ingredients

Active Ingredients: Each enteric coated tablet contains Aspirin 75mg.

Always read the leaflet before use - DOWNLOAD

---


Free standard UK Delivery on all orders over £40

false